# SDR SWAA2022030265842

- Difficulty date: January 30, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-19) AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED ALONG TOP AND BOTTOM EDGES. / [01] EVALUATED CORROSION DAMAGE ON PNL 140CF; FOUND TO BE OUT OF LIMITS DUE TO TOTAL ACCUMULATED DAMAGE LENGTH BEING GREATER THAN THE 20' MAXIMUM ALLOWED; REPLACE PNL;[02] VERIFIED MATERIAL FOR NEW PNL 140CF; 2024-T3 .071'; IAW SRM 25-52-01-201-801 ATAG A106989;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1; 2 & 3;[05] FABRICATED NEW PNL 140CF IAW SRM 25-52-01-201-801;[06] VERIFIED ITEM 5;[07] VERIFIED STEP 5;[08] OK GIVEN TO APPLY PROTECTIVE FINISHES;[09] FIXING MEASUREMENT BLOCKS;[10] TREATED IAW AMM 51-21-41-370-802 AND PRIMED IAW AMM 51-21-72-370-804;[11] VERIFIED STEP 10 IS COMPLETE;[12] VERIFIESD STEPS ARE COMPLETE;[13] VERIFIED STEPS; AUDIT C/W
